# SDR YTRR116739

- Difficulty date: July 22, 2007
- Submitted: August 6, 2007
- Operation: Air carrier
- Aircraft: N598RL
- Make and model: Bell 206L-1
- Aircraft serial: 45598
- Aircraft time: 27,933 hours
- Engine: Allsn 250C28B
- System (JASC): 2821 · Aircraft Fuel Filter/Strainer
- Part: Fuel Filter
- Part number: 174364001
- Part serial: 2558
- Condition: Clogged
- Part time: 27 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FUEL FILTER IMPENDING BYPASS SWITCH KEPT ILLUMINATING CAUTION LIGHT. ON INSPECTION OF FILTER NO CLOGGING WAS NOTED. FILTER WAS REPLACED AND BYPASS LIGHT ILLUMINATED AGAIN. FILTER HOUSING WAS REPLACED AND DISCREPANCY WAS CLEARED.
